Sur la série de dirichlet et la série de facultés

G. Mittag-Leffler

TBD mathscidoc:1701.33639

Acta Mathematica, 46, (3), 337-340, 1925.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:41 uploaded by actaadmin ] [ 65 downloads ] [ 0 comments ]
@inproceedings{g.1925sur,
  title={Sur la série de dirichlet et la série de facultés},
  author={G. Mittag-Leffler},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203041480672348},
  booktitle={Acta Mathematica},
  volume={46},
  number={3},
  pages={337-340},
  year={1925},
}
G. Mittag-Leffler. Sur la série de dirichlet et la série de facultés. 1925. Vol. 46. In Acta Mathematica. pp.337-340. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203041480672348.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved